# SDR 06FDEA2837

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E STA XORS 538 LOWER SECTION FOUND 2 EA CRACK ON FORMER 1 INCH AND 2.5 INCH LONG.  CRACKED AREA TRIMMED OUT & DOUBLER & FILLER FABRICATED IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.  REPAIR CARRIED OUT IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.
